# SDR ASAA2022050638213

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 24,707 hours, 7,689 cycles
- System (JASC): 4960 · APU Controls
- Part: Apu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. GROUNDED - YES. PERFORMED BITE REF B737-900 FIME 49-40-803, PERFORMED AS NORMAL OF THE APU, NO DEFECTS NOTED. NO FAULTS REPORTED. APU FAULT HISTORY SHOWS FAULT 49-11019, DC SHUTDOWN OF THE APU. SUSPECT INLET DOOR OUT OF SEQUENCE. PERFORMED A NORMAL SHUTDOWN AND START AGAIN, NO FAULTS REPORTED. NO HISTORY OF START FAULTS 30 DAYS.
